# SDR ABXA020034

- Difficulty date: July 8, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 70,409 hours, 82,308 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cushion
- Part number: 831061405
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEAT CUSHION DID NOT FIT OR ATTACH TO SEAT FRAME PROPERLY. SOMETIMES RESTRICTED AFT MOVEMENT OF CONTROL COLUMN. REPLACED FIRST OFFICER'S SEAT CUSHION AS REQUIRED IAW DC-9 MM.
